# SDR GLBA2014112400468

- Difficulty date: November 23, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 39,632 hours, 51,286 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR.  DURING A SCHEDULED INSPECTION FOUND DENT IN THE RT HORIZONTAL STAB LE 3.25 INCHES BY 1.375 INCHES, DENT AT HSS 58.00, DENT LOCATED AT RIB AREA, SMALLER DENT OTBD OF DENT AT HSS 58.00, APPROX AT HSS 61.00, 2 INCHES BY 1.5 INCHES,  DUE TO BIRD STRIKE.  REPAIRED THE AFFECTED AREA & PERFORMED ALL REQUIRED RII INSPECTIONS IAW EO 14-1900-55-012.  MATERIALS UTILIZED ARE INCLUDED IN THE ENGINEERING ORDER.
